American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 81 found      Go to page: 1 2 3

[1] Yuri M. Urman and Sergey I. Kuznetsov. Translational transformations of tensor solutions of the Helmholtz equation and their application to describe interactions in force fields of various physical nature. Quart. Appl. Math. 72 (2014) 1-20.
Abstract, references, and article information
View Article: PDF

[2] P. A. Krutitskii. The Neumann problem for the equation $\Delta u - k^2u=0$ in the exterior of non-closed Lipschitz surfaces. Quart. Appl. Math. 72 (2014) 85-91.
Abstract, references, and article information
View Article: PDF

[3] Robert Dalmasso. An overdetermined problem for the Helmholtz equation. Proc. Amer. Math. Soc. 142 (2014) 301-309.
Abstract, references, and article information
View Article: PDF

[4] Hongyu Liu. Schiffer's conjecture, interior transmission eigenvalues and invisibility cloaking: Singular problem vs. nonsingular problem. Contemporary Mathematics 598 (2013) 147-154.
Book volume table of contents
View Article: PDF

[5] S. V. Gryshchuk and S. A. Plaksa. Basic Properties of Monogenic Functions in a Biharmonic Plane. Contemporary Mathematics 591 (2013) 127-134.
Book volume table of contents
View Article: PDF

[6] J. L. Taylor, K. A. Ott and R. M. Brown. The mixed problem in Lipschitz domains with general decompositions of the boundary. Trans. Amer. Math. Soc. 365 (2013) 2895-2930.
Abstract, references, and article information
View Article: PDF

[7] S. A. Nazarov. On the spectrum of the Laplace operator on the infinite Dirichlet ladder. St. Petersburg Math. J. 23 (2012) 1023-1045.
Abstract, references, and article information
View Article: PDF

[8] D. Constales, D. Grob and R. S. Kraußhar. A new class of hypercomplex analytic cusp forms. Trans. Amer. Math. Soc. 365 (2013) 811-835.
Abstract, references, and article information
View Article: PDF

[9] A. G. Ramm. Symmetry problem. Proc. Amer. Math. Soc. 141 (2013) 515-521.
Abstract, references, and article information
View Article: PDF

[10] Jürgen Jost, Xi-Nan Ma and Qianzhong Ou. Curvature estimates in dimensions 2 and 3 for the level sets of $p$-harmonic functions in convex rings. Trans. Amer. Math. Soc. 364 (2012) 4605-4627.
Abstract, references, and article information
View Article: PDF

[11] S. A. Nazarov. Asymptotic formulas for trapped modes and for eigenvalues below the threshold of the continuous spectrum of a waveguide with a thin screening barrier. St. Petersburg Math. J. 23 (2012) 571-601.
Abstract, references, and article information
View Article: PDF

[12] A. Charalambopoulos. On the reconstruction of low-frequency moments in acoustic scattering. Quart. Appl. Math. 70 (2012) 311-343.
Abstract, references, and article information
View Article: PDF

[13] Marcel Filoche, Svitlana Mayboroda and Brandon Patterson. Localization of eigenfunctions of a one-dimensional elliptic operator. Contemporary Mathematics 581 (2012) 99-116.
Book volume table of contents
View Article: PDF

[14] Yves Capdeboscq, George Leadbetter and Andrew Parker. On the scattered field generated by a ball inhomogeneity of constant index in dimension three. Contemporary Mathematics 577 (2012) 61-80.
Book volume table of contents
View Article: PDF

[15] Jiabao Su and Rushun Tian. Weighted Sobolev type embeddings and coercive quasilinear elliptic equations on $\mathbb{R}^{N}$. Proc. Amer. Math. Soc. 140 (2012) 891-903. MR 2869073.
Abstract, references, and article information
View Article: PDF

[16] Alberto Farina, Yannick Sire and Enrico Valdinoci. Stable solutions of elliptic equations on Riemannian manifolds with Euclidean coverings. Proc. Amer. Math. Soc. 140 (2012) 927-930. MR 2869076.
Abstract, references, and article information
View Article: PDF

[17] Xiangjin Xu. Eigenfunction estimates for Neumann Laplacian and applications to multiplier problems. Proc. Amer. Math. Soc. 139 (2011) 3583-3599. MR 2813389.
Abstract, references, and article information
View Article: PDF

[18] A. Charalambopoulos, G. Dassios and A. S. Fokas. Laplace’s equation in the exterior of a convex polygon. The equilateral triangle. Quart. Appl. Math. 68 (2010) 645-660. MR 2761508.
Abstract, references, and article information
View Article: PDF

[19] R. Brown, I. Mitrea, M. Mitrea and M. Wright. Mixed boundary value problems for the Stokes system. Trans. Amer. Math. Soc. 362 (2010) 1211-1230. MR 2563727.
Abstract, references, and article information
View Article: PDF

[20] Sunhi Choi, David Jerison and Inwon Kim. Locating the first nodal set in higher dimensions. Trans. Amer. Math. Soc. 361 (2009) 5111-5137. MR 2515805.
Abstract, references, and article information
View Article: PDF

[21] Jin Cheng, Jijun Liu, Gen Nakamura and Shengzhang Wang. Recovery of multiple obstacles by probe method. Quart. Appl. Math. 67 (2009) 221-247. MR 2514633.
Abstract, references, and article information
View Article: PDF

[22] P. A. Krutitskii. On existence of a classical solution and nonexistence of a weak solution to the Dirichlet problem for the Laplacian with discontinuous boundary data. Quart. Appl. Math. 67 (2009) 379-399. MR 2514640.
Abstract, references, and article information
View Article: PDF

[23] Lihe Wang, Fengping Yao, Shulin Zhou and Huilian Jia. Optimal regularity for the Poisson equation. Proc. Amer. Math. Soc. 137 (2009) 2037-2047. MR 2480285.
Abstract, references, and article information
View Article: PDF

[24] P. A. Krutitskii. The Helmholtz equation in the exterior of slits in a plane with different impedance boundary conditions on opposite sides of the slits. Quart. Appl. Math. 67 (2009) 73-92. MR 2495072.
Abstract, references, and article information
View Article: PDF

[25] Dorina Mitrea. A generalization of Dahlberg's theorem concerning the regularity of harmonic Green potentials. Trans. Amer. Math. Soc. 360 (2008) 3771-3793. MR 2386245.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] L. P. Castro and D. Kapanadze. Dirichlet-Neumann-impedance boundary value problems arising in rectangular wedge diffraction problems. Proc. Amer. Math. Soc. 136 (2008) 2113-2123. MR 2383517.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] P. A. Krutitskii. On existence of a classical solution and non-existence of a weak solution to the Dirichlet problem in a planar domain with slits for Laplacian. Quart. Appl. Math. 66 (2008) 177-190. MR 2396656.
Abstract, references, and article information
View Article: PDF

[28] P. A. Krutitskii. On the mixed problem for harmonic functions in a 2-D exterior cracked domain with Neumann condition on cracks. Quart. Appl. Math. 65 (2007) 25-42. MR 2313147.
Abstract, references, and article information
View Article: PDF

[29] Victor L. Shapiro. Poisson integrals and nontangential limits. Proc. Amer. Math. Soc. 134 (2006) 3181-3189. MR 2231901.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] P. A. Krutitskii and A. I. Sgibnev. Mixed problem for the Laplace equation outside cuts in a plane with setting Dirichlet and skew derivative conditions on different sides of the cuts. Quart. Appl. Math. 64 (2006) 105-136. MR 2211380.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 81 found      Go to page: 1 2 3